# SDR USAA2009081492122

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 31,516 hours, 12,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31516317
- Part serial: A8977
- Condition: Failed
- Location: R1 Door
- Part time: 29,056 hours, 11,356 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 415 - TPA-PHX - R1 SLIDE FAIL EMERGENCY LIGHT CHECK.  REMOVED AND REPLACED R1 SLIDE ASSEMBLY PER JOB CARD R1C25305.
